Alert archive / Arkansas / River Flood Warnings in 2016

River Flood Warning 2, NWS Shreveport, LA

January 9, 2016Columbia County, Arkansas; Webster Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Jan 9, 2016, 7:42 PM CST for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Jan 10, 2016, 6:00 AM CST. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 9, 2016, 7:42 PM CST (01:42 UTC)
In effect from
Jan 10, 2016, 6:00 AM CST
Expired
Jan 16, 2016, 9:07 AM CST
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Columbia County, AR, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat near Springhill (SPHL1). The gauge peaked at 11.89 ft at Jan 13, 2016, 3:00 PM CST.

actionminormoderate101501/1001/1101/1201/1301/1401/1501/1601/17
Action stage
10.5 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

192 
WGUS44 KSHV 100142
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 PM CST SAT JAN 9 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-110142-
/O.NEW.KSHV.FL.W.0002.160110T1200Z-160114T1200Z/
/SPHL1.1.ER.160110T1200Z.160112T0600Z.160113T1800Z.NO/
742 PM CST SAT JAN 9 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat Near Springhill.
* from Sunday morning to Thursday morning...or until the warning is 
  cancelled.
* AT  7:00 PM Saturday The stage was 10.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 11.5 feet by early Tuesday morning. The river will 
  fall below flood stage by Wednesday early afternoon.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

LAC013-015-081-119-110141-
/O.NEW.KSHV.FL.W.0003.160110T0142Z-000000T0000Z/
/LBUL1.1.ER.160110T0135Z.160110T0600Z.000000T0000Z.NO/
742 PM CST SAT JAN 9 2016

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the Bayou Dorcheat At Lake Bistineau.
* until further notice...or until the warning is cancelled.
* AT  7:00 PM Saturday The stage was 142.5 feet. 
* Minor flooding is forecast. 
* Flood stage is 142.5 feet. 
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 142.8 feet by after midnight tomorrow. Additional 
  rises remain possible thereafter.

&&

LAT...LON 3253 9331 3240 9334 3239 9343 3241 9345 3253 9335

$$

20
9 follow-up statements
462 
WGUS84 KSHV 101507
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 AM CST SUN JAN 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-111507-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160114T1800Z/
/SPHL1.1.ER.160110T1800Z.160112T0600Z.160114T0000Z.NO/
907 AM CST SUN JAN 10 2016

...The flood warning extended until Thursday afternoon...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill.
* until Thursday afternoon...or until the warning is cancelled.
* At  8:00 AM Sunday The stage was 10.9 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 11.5 feet BY early Tuesday morning. The river will 
  fall below flood stage by Wednesday evening.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
533 
WGUS84 KSHV 110221
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 PM CST SUN JAN 10 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-120221-
/O.CON.KSHV.FL.W.0265.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.151231T1000Z.160111T0100Z.000000T0000Z.NO/
821 PM CST SUN JAN 10 2016

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  7:00 PM Sunday The stage was 176.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue to fall to a stage of 176.0 feet
  by Tuesday morning.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

10
333 
WGUS84 KSHV 111632
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 AM CST MON JAN 11 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-121632-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160114T1200Z/
/SPHL1.1.ER.160110T2015Z.160112T0600Z.160113T1800Z.NO/
1032 AM CST MON JAN 11 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Thursday morning...or until the warning is cancelled.
* At 10:00 AM Monday The stage was 11.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue rising to near 11.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday early afternoon.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
815 
WGUS84 KSHV 121530
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CST TUE JAN 12 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-131530-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160117T0000Z/
/SPHL1.1.ER.160110T2015Z.160113T1200Z.160116T0600Z.NO/
930 AM CST TUE JAN 12 2016

...The flood warning extended until Saturday evening...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Saturday evening...or until the warning is cancelled.
* At 900 AM Tuesday the stage was 11.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue rising to near 12.0 feet by 
  Wednesday morning.  The bayou will fall below flood stage early 
  Saturday morning.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
225 
WGUS84 KSHV 130105
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CST TUE JAN 12 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

LAC015-119-140105-
/O.CON.KSHV.FL.W.0265.000000T0000Z-000000T0000Z/
/LBBL1.1.ER.151231T1000Z.160111T0100Z.000000T0000Z.NO/
705 PM CST TUE JAN 12 2016

The flood warning continues for
  the Bodcau Bayou At Bayou Bodcau Lake.
* until further notice...or until the warning is cancelled.
* At  6:00 PM Tuesday The stage was 175.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 172.0 feet. 
* Forecast...The river will continue to fall to a stage of 175.4 feet
  by Thursday morning.

&&

LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351

$$

25
718 
WGUS84 KSHV 131626
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 13 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-141626-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160117T1800Z/
/SPHL1.1.ER.160110T2015Z.160114T0000Z.160117T0000Z.NO/
1026 AM CST WED JAN 13 2016

...The flood warning extended until Sunday afternoon...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Sunday afternoon...or until the warning is cancelled.
* At 1000 AM Wednesday the stage was 11.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue rising to near 12.0 feet by this
  evening. The bayou will fall below flood stage Saturday evening.
* Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move 
  livestock to higher ground.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$
381 
WGUS84 KSHV 141609
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CST THU JAN 14 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-151609-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160118T1200Z/
/SPHL1.1.ER.160110T2015Z.160114T0745Z.160117T1800Z.NO/
1009 AM CST THU JAN 14 2016

...The flood warning extended until Monday morning...The flood 
warning continues for
  the Bayou Dorcheat Near Springhill, Louisiana.
* until Monday morning...or until the warning is cancelled.
* At 900 AM Thursday the stage was 11.8 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11 feet. 
* Forecast...The bayou will continue to fall to below flood stage by 
  Sunday early afternoon.  Also Bayou Dorcheat crested at 11.9 feet
  during Wednesday evening.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

VIII.
297 
WGUS84 KSHV 151439
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 AM CST FRI JAN 15 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-161439-
/O.EXT.KSHV.FL.W.0002.000000T0000Z-160117T1200Z/
/SPHL1.1.ER.160110T2015Z.160114T0745Z.160116T1800Z.NO/
839 AM CST FRI JAN 15 2016

The flood warning continues for
  the Bayou Dorcheat Near Springhill.
* until Sunday morning...or until the warning is cancelled.
* At  8:00 AM Friday The stage was 11.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25
051 
WGUS84 KSHV 161507
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 AM CST SAT JAN 16 2016

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

ARC027-LAC119-161537-
/O.CAN.KSHV.FL.W.0002.000000T0000Z-160117T1200Z/
/SPHL1.1.ER.160110T2015Z.160114T0745Z.160116T0945Z.NO/
907 AM CST SAT JAN 16 2016

The flood warning is cancelled for
  the Bayou Dorcheat Near Springhill.
* At  8:00 AM Saturday The stage was 10.9 feet. 
* Fell below flood stage at  3:45 AM Saturday.
* Flood stage is 11.0 feet. 
* Forecast...The river will continue to fall to 10.3 feet by tomorrow
  morning.
* Impact...at 11.0 feet...Expect minor lowland flooding.

&&

LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:14 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Jan 9, 6:14 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 PM CST SAT JAN 9 2016

.DISCUSSION...
QUICK ZONE UPDATE JUST SENT FOR THE EXPIRATION OF THE LAKE WIND
ADVISORY FOR MUCH OF NE TX/SE OK/SW AR AND EXTREME NW LA. NW
WINDS OVER THESE AREAS HAVE DROPPED BELOW ADVISORY CRITERIA...AND
WHILE BRIEF GUSTS TO 20-25 MPH WILL REMAIN POSSIBLE THIS
EVENING...THE POST-FRONTAL PRESSURE GRADIENT IS EXPECTED TO
GRADUALLY RELAX LATER TONIGHT AS CANADIAN SFC RIDGING CONTINUES
TO SETTLE SWD INTO THE SRN PLAINS OVERNIGHT.

DID MAKE A FEW TWEAKS TO SKY CONDITIONS...WITH THE TREND IN THE
POST-FRONTAL STRATOCU FIELD DIMINISHING FROM NW TO SE AFTER
MIDNIGHT ACROSS MUCH OF NE TX/SE OK/SW AR.

WILL ADDRESS THE MIN TEMP FORECAST IN THE MID-EVENING DISCUSSION.
ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.

15

&&

.PREV DISCUSSION... /ISSUED 538 PM CST SAT JAN 9 2016/

AVIATION...
MVFR STRATOCU DECKS IN LOW LVL  NW FLOW AROUND BACKSIDE OF UPPER
LOW MOVING EAST ACROSS LOWER MS RIVER VALLEY. SFC WINDS ALSO
NW...10 TO 15 KTS WITH A FEW HIGHER GUSTS FOR NEXT COUPLE OF
HOURS. THESE NW WINDS WILL GRADUALLY DIMINISH TO 5 TO 10 KTS DURG
THE DAY SUNDAY. BACK EDGE OF SMOOTH BASED STRATOCU DECK SHOULD
REACH A KTYR TO KTXK TERMINAL LINE BY AROUND 10/06Z...A KELD TO
KSHV TO KLFK LINE AROUND 10/09Z...AND FINALLY TO KMLU AFTER
10/15Z. THESE NW WINDS AND LOWERING DEWPOINTS WILL PRECLUDE ANY
FOG FORMATION OVERNIGHT. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  30  44  29  47 /   5   0   0  10
MLU  35  44  27  46 /   5   0   0  10
DEQ  24  41  26  44 /  10   0   0  10
TXK  27  41  27  45 /   5   0   0  10
ELD  30  42  26  45 /  10   0   0  10
TYR  28  43  30  47 /   5   0   0  10
GGG  28  43  29  47 /   5   0   0  10
LFK  30  46  30  50 /   5   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Jan 9, 6:30 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
630 PM CST SAT JAN 9 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
630 PM CST SAT JAN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

NORTHWEST WINDS BEHIND THE COLD FRONTAL PASSAGE THIS MORRNING WILL
GRADUALLY WEAKEN TONIGHT AS SURFACE HIGH PRESSURE CONTINUES TO
BUILD SOUTH INTO THE CENTRAL AND SOUTHERN PLAINS. TEMPERATURES ARE
EXPECTED TO FALL BELOW FREEZING LATE TONIGHT OVER MUCH OF THE
REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SUBFREEZING TEMPERATURES ARE AGAIN EXPECTED EACH MORNING OVER
MUCH OF THE REGION THROUGH WEDNESDAY...BEFORE A SLOW WARMING TREND
COMMENCES AROUND MIDWEEK. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

15

In the hours before

Local storm report, Jan 9, 6:43 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     12 SSE HAUGHTON         32.37N  93.43W
01/08/2016                   BOSSIER            LA   PUBLIC

            NUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG
            HIGHWAY 154 EAST OF ELM GROVE JUST WEST OF THE LAKE
            BISTINEAU DAM IN SOUTHERN BOSSIER PARISH.

&&

EVENT NUMBER SHV1600012

15
Local storm report, Jan 9, 6:46 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CST SAT JAN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     7 WNW RINGGOLD          32.36N  93.40W
01/08/2016                   BIENVILLE          LA   PUBLIC

            NUMEROUS LARGE LIMBS WERE DOWNED BY HIGH WINDS ALONG
            BISTINEAU LAKE ROAD ALONG THE EASTERN SIDE OF LAKE
            BISTINEAU NEAR THE BOSSIER/BIENVILLE PARISH LINE.

&&

EVENT NUMBER SHV1600013

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:42 PM CSTRiver Flood WarningSHVBienville, Bossier, Red River, Webster25 hr

Nearby

River Flood Warnings in Arkansas, 2016River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.